# SDR BAQA093759

- Difficulty date: March 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,325 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: WI480
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 2,325 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING FLUID, AND RETRACTED ALL THE WAY INTO UNIT. REPLACED WITH SERVICABLE UNIT.  03/26/2004
